Differential and Integral Equations

A Korn's inequality for functions with deformation in $L^1(\mathbb{R}^2)$ and $L^1(B^2,S^1)$

Françoise Demengel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 8, Number 2 (1995), 325-332.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B45: A priori estimates
Secondary: 26D20: Other analytical inequalities 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems


Demengel, Françoise. A Korn's inequality for functions with deformation in $L^1(\mathbb{R}^2)$ and $L^1(B^2,S^1)$. Differential Integral Equations 8 (1995), no. 2, 325--332. https://projecteuclid.org/euclid.die/1369083472

Export citation